For a graph with domination number , Hedetniemi, Jacobs and Trevisan [European Journal of Combinatorics 53 (2016) 66-71] proved that , where means the number of Laplacian eigenvalues of in the interval . Let be a tree with diameter . In this paper, we show that . However, such a lower bound is false for general graphs. All trees achieving the lower bound are completely characterized. Moreover, for a tree , we establish a relation between the Laplacian eigenvalues, the diameter and the domination number by showing that the domination number of is equal to if and only if it has exactly Laplacian eigenvalues less than one. As an application, it also provides a new type of trees, which show the sharpness of an inequality due to Hedetniemi, Jacobs and Trevisan.

生成讲解博客的中文版本

生成AI智能校验的中文版本